# SDR MASA200600371

- Difficulty date: February 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,362 hours, 15,164 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 0329
- Condition: Faulted
- Location: Spoiler
- Part time: 11,358 hours, 9,001 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6332 PHX - FLIGHT SPOILER STATUS FAULT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 SFECU.
